# SDR ASAA2019082130709

- Difficulty date: August 21, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 45,073 hours, 13,546 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL LOWER SKIN HAS A CRACK AT STA 147 APROX 32" AFT OF FRONT SPAR. (MARKED). GROUNDED - YES. REPAIRED LT HORZ STAB LOWER SKIN IAW SRM 55-10-01-2R-11. THIS REPAIR IS CAT B REPAIR AND REQUIRED INTERVAL REPEAT INSPECTION EVERY 9000 FLIGHT CYCLES AND INSPECTION THRESHOLD IS 5600 FLIGHT CYCLES.
